Limit search to available items
Book Cover
E-book
Author Waldecker, Rebecca, 1979- author.

Title Isolated involutions in finite groups / Rebecca Waldecker
Published Providence, Rhode Island : American Mathematical Society, [2013]
©2013
Online access available from:
ProQuest Ebook Central Subscription    View Resource Record  

Copies

Description 1 online resource (vii, 150 pages)
Series Memoirs of the American Mathematical Society, 0065-9266 ; volume 226, number 1061
Memoirs of the American Mathematical Society ; no. 1061
Contents Chapter 1. Introduction Chapter 2. Preliminaries Chapter 3. Isolated Involutions Chapter 4. A Minimal Counter-Example to Glauberman's Z*-Theorem Chapter 5. Balance and Signalizer Functors Chapter 6. Preparatory Results for the Local Analysis Chapter 7. Maximal Subgroups Containing $C$ Chapter 8. The $2$-rank of $O_{2',2}(C)$ Chapter 9. Components of ${C}$ and the Soluble Z*-Theorem Chapter 10. Unbalanced Components Chapter 11. The $2$-Rank of $G$ Chapter 12. The F*-Structure Theorem Chapter 13. More Involutions Chapter 14. The Endgame Chapter 15. The Final Contradiction and the Z*-Theorem for $\mathcal {K}_2$-Groups
Summary This text provides a new proof of Glauberman's Z*-Theorem under the additional hypothesis that the simple groups involved in the centraliser of an isolated involution are known simple groups
Notes "Volume 226, number 1061 (second of 5 numbers, November 2013."
Bibliography Includes bibliographical references (pages 147-148) and index
Notes Print version record
Subject Glauberman, G., 1941-
Glauberman, G., 1941-
Feit-Thompson theorem.
Finite groups.
Involutes (Mathematics)
Solvable groups.
Feit-Thompson theorem.
Finite groups.
Involutes (Mathematics)
MATHEMATICS -- Algebra -- Intermediate.
Solvable groups.
Form Electronic book
ISBN 1470410613
9781470410612